CORRECTION: On the Existence of Symmetric Bicircular Central Configurations of the 3N-Body Problem(Journal of Nonlinear Science, (2021), 31, (88), 10.1007/S00332-021-09743-Z)

AuthID
P-017-GR4
2
Author(s)
Corbera, M
·
Document Type
Correction
Year published
2025
Published
in Journal of Nonlinear Science, ISSN: 0938-8974
Volume: 35, Issue: 1
Indexing
Publication Identifiers
Scopus: 2-s2.0-85210470746
Source Identifiers
ISSN: 0938-8974
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.